# SDR REXA2022080700600

- Difficulty date: July 18, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 33,234 hours, 24,322 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362851
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT RAIL CORRODED BETWEEN F.S. 744.15 TO F.S. 761.85.  REPLACED R/H SIDE SEAT RAIL PN SH690-36285-1  IAW CRJ900 SRM 53-00-49-400-801-A07 AND BOMBARDIER MODSUM NO: IS67053000195 REV A DATED 2016/02/07
